Doctor insights on:
Dhe 45 Medication
I have chronic migraines often and the only thing that helps is DHE (Dihydroergotamine). Last time I needed this it was off the market. Is it back on?
DHE-45: Is still used frequently in the hospital emergency rooms to stop a prolonged migraine. However, the use of ergotamines can be abused, resulting in a medication overuse headache which is discussed elsewhere in this chapter. To lessen the need for acute pharamcologic therapy, prophylactic drug therapy and nonpharmacologic therapies are used. ...Read more
I'm took medication for infection becouse I had fever for some days and I still have, after finishing dhe medication my white blood cells wore 18000?
My baby is going through a stage where dhe isn't eating good should I give her vitamins like I use to?
Needs Change: Before 6 or so most kids eat what their brain tells them to (after 6 tv adds & bad habits often rule).The toddler drops from a 14 lb/yr to a 4 lb/yr growth rate & my expectation is they eat well 3-5 days/mo then nibble the rest. It is sad the "i don't wanna's" come along at the same time. Think of a balanced week not a balanced meal. If baby is growing nl try not to get in a food fight, u will lose. ...Read more
Is there a cocktail of meds that break status migrainousos particularly well? Read iv compazine (prochlorperazine) and iv dihydroergotamine.
I stop smoke 2 months ago after 6 years of smoking, and I have problem breathing dhe need to take a deep breathe and some time I can't take it.
Absolutely not!: Different drug. Different mechanism. Different adverse reactions! Midodrine doesn't cause coronary vasospasm. ...Read more
My daughter fell saturday now she says her neck is swollen. Could dhe have an concussion. Her neck is slightly swollen
A: A concussion effects the brain. It could present with amnesia of events just prior to or after the injury as well as with possible brief loss of consciousness. Additionally there can be visual changes, confusion, feeling tired, headache, repeating things, nausea or vomiting just to touch the tip of the ice berg. You were talking about her neck. She could have had a cervical spine injury or sprained muscles or strained ligaments. The best way to know is to have her checked out and she may need x-rays of her neck. ...Read more
My daughter 25 her body become stiff and numb after dhe got angry about her work. Her face become pale. Is it because of tension? Or what is it?
Need more info: Did she become nauseated? Did she feel faint? Did she have have involuntary movements? It's hard to say what happened. My guess would be a neurological reflex called a "vagal response." you can read more about it here: http://en. Wikipedia. Org/wiki/vasovagal_response your daughter's reaction was milder than described there and, in fact, vagal reactions do occur in all degrees of severity. ...Read more
My child fell n hit here nose on thr ground n it seem nothing broken but when she woke up dhe said she see spots on her left eye. What too do?
How do I end a status rebound migraine for 3 weeks without being in lots of pain? Allergic to Tordol, dhe, ultram, triptans. Steroids didn't help.
Is Ketamine &/or Lidocaine IV infusion capable of breaking an active migraine. Tried DHE, triptans, aleve, topamax, (topiramate)nerve block etc and nothing has worked?
Sure: These are serious medications with my r serious complications this is a question of management for your doctor and you ...Read more
What is the best treatment for rebound headaches if your allergic to triptans, dhe, tordol, stadol, and ultram. Botox didn't work. Status migraine 2 w?
Rebound or migraine?: A rebound headache is also called a"medication overuse headache, "&occurs, paradoxically, from daily use of "as needed" headache meds like acetaminophen, butalbital, triptans. There is less risk with NSAIDS (eg.naproxen).Individual advice requires appt, &in your specific case, with a Toradol allergy, you would need to clear this with your doctors first. A 2wk headache is very difficult-wishing you well. ...Read more
My blood pressure is 110/63. It was 170/100 about 3 months ago. Do I still need to take medication? I lost 45 pounds
No: If your blood pressure is normal and stable you do not need to take medication. I hope this helps. Do you still have more questions or concern about this issue? To schedule a virtual appointment (Video Consultation if it is your first time) with Dr. Yetimyan go to www. Healthtap. Com/dryetimyan ...Read more
Ibruprofen 200mg 5 hpurs ago, napxon 15 minutes ago, and sulfameth/trimethoprim 45 minutes ago, is it okay to take these medications?
No prob: Hi. Should be no problem whatsoever.Get a more detailed answer ›
My TSH levels have gone from normal to 15.6 in two months. I take my medication in the morning 45 min. Prior to other meds and food. What's up?
If you are using a generic brand of thyroid meds you might want to consider a non-generic brand.
You also need to have your doctor check the thyroid levels (t4 and t3) and thyroid antibody measurement might be in order.
In the meantime you might try 1 tablet one morning and two tablets on alternative days. ...Read more
Good day. What is a good combination medication to take for primary hypertension in a 45 year old male with no other medical problems or medication. Atenolol 50mg does not reduce the bp enough. Thank you.
Not sure about less?: If you are taking drugs for a chronic condition like heart disease, diabetes, hypertension, then this a difficult question. If you are concerned about how many pills you are taking in a day, maybe combinations or long acting drugs can reduce the number. Either way, this is to be discussed with your physician since these alternatives are not for everyone. Good luck. ...Read more
Otc: Nonsteroidal anti-inflammatory drugs (NSAIDS) can help with both pain relief and in reducing inflammation. Examples are ibuprofen (like Advil, Nuprin or Motrin), Naproxen sodium (like Aleve, (naproxen) Naprosyn, Anaprox) or Asprin (such as Bayer, Ecotrin, Ascriptin). Avoid NSAID's if pregnant or allergic to them. In that situation can consider acetaminophen. ...Read more
Dose??: If you mean is the dose too high we must narrow it down to what type of medication. All medications have side effects- many of which are associated with excessive dosing. Speak to your primary physician or pharmacist about the specific medication. ...Read more